Reminyl®(galantaminehydrobromide): New Warning: Serious skin reactions (Stevens Johnson Syndrome [SJS] and acute generalised exanthematous pustulosis [AGEP])

User Rating: 0 / 5

Star InactiveStar InactiveStar InactiveStar InactiveStar Inactive
 

Date: 17 December 2014

Description: The NPCB would like to alert healthcare professionals that cases of serious skin reactions (Stevens Johnson Syndrome and acute generalized exanthematous pustulosis) have been reported with the use of Reminyl®. Patients must be counselled on the signs of serious skin reactions, and Reminyl® treatment should be discontinued at the first appearance of skin rash. For further details, please refer to the Direct Healthcare Professional Communication (DHPC) issued by Janssen, a division of Johnson & Johnson Sdn. Bhd., in agreement with NPCB.

National Pharmaceutical Regulatory Agency (NPRA)
Lot 36, Jalan Universiti, 46200 Petaling Jaya, Selangor, Malaysia.
  • Email: npra@npra.gov.my
  • Phone: +603-7883 5400
  • Fax: +603-7956 2924, +603-7956 7075

DISCLAIMER

The Government of Malaysia and the National Pharmaceutical Regulatory Agency are not responsible for any loss or damage caused by the usage of any information obtained from this website.

Mobile Web :

© Copyright 2018 . All Rights Reserved National Pharmaceutical Regulatory Agency NPRA